# SDR 98ZZZM882

- Difficulty date: October 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N142SA
- Make and model: Dhav DHC6300
- Aircraft serial: 241
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Rod Assy
- Part number: C6CW10831
- Condition: Worn
- Location: Wing Root
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AIRCRAFT SCHEDULED INSPECTION, MAINTENANCE PERSONNEL FOUND LEFT AND RIGHT WING ROOT TO INBOARD BELLCRANK FLAP ROD ASSEMBLIES HEAVILY GROOVED AND SCORED BY ROD GUIDE ROLLERS.  THIS IS AN ONGOING CHRONIC PROBLEM ON THIS AIRCRAFT TYPE.  GUIDE ROLLERS ARE MADE FROM A HARD MATERIAL THAT DAMAGES THE SOFTER RODS.  THESE RODS ARE THE SUBJECT OF AD 80-03-08. MOD 6/1707 HAD PREVIOUSLY BEEN ACCOMPLISHED.  (M)
